# SDR DL76L952723

- Difficulty date: June 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N174DN
- Make and model: Boeing 767332
- Aircraft serial: 24802
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fs 1540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/O CHK STRINGER 39L HAS .75 INCH CRACK AT STA 1540, FABRICATED REPAIR PARTS PER 53-00-03.  OK TO INSTALL, INSTALLED SPLICE PER SRM.  DAMAGE WAS FROM TAIL STRIKE ON LANDING.
